# SDR AUS20030730

- Difficulty date: July 8, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Diamon DA 40
- System (JASC): 6120 · Propeller Controlling System
- Part: Plug
- Condition: Loose
- Location: Prop Control
- Part time: 12 cycles
- Component: Prop Control
- Component part number: MTV6A187
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PROPELLER PITCH CONTROL VALVE PLUG LOOSE. SUSPECT PLUG LOCKING RING BUMPED DURING EXAMINATION OF PLUG PRIOR TO FLIGHT.
